# SDR 2005UALA00278

- Difficulty date: April 2, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 47,766 hours, 17,679 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 6 Slat
- Component: Slat, Boeing
- Component part number: 114N300280A
- Stage of operation: DE
- How discovered: 9
- Nature of condition: E, D
- Precautionary procedure: O

## Discrepancy

SLAT NR 6 TRAILING EDGE WEDGE DEPARTED THE AIRCRAFT.  LEADING EDGE PANELS DAMAGED AFT OF THE NR 6 SLAT.  DELAMINATION OF SLAT'S TRAILING WEDGE (INDUSTRY PROBLEM).  WEDGE DAMAGED LEADING EDGE PANELS PRIOR TO DEPARTURE.  NEW NR 6 LEADING EDGE SLAT INSTALLED.  LEADING EDGE PANELS REPAIRED.
